Going off Birth Control Pill after 13 yr

iVillage Member
Registered: 09-30-2010
Going off Birth Control Pill after 13 yr
2
Thu, 09-30-2010 - 4:07pm
I was on the pill for 13 years and stopped taking it in Feb 2010. It has been 7 months and these are the symptoms I have been experiencing:
I haven’t had a period since July (3 months late)
Periodic spotting
Bleeding after intercourse
Extreme fatigue
Frequent Urination
Urinary tract infection
Acne
Greasy Hair
Depression
Anxiety
Dizziness
Restlessness
Headaches
Weight gain
Nausea (that’s new)
I have been to planned parenthood and they have run several tests (Stds, thyroid issues, bacteria cultures) which have all been negative. They are now going to check for more serious issues such as cervical cancer & polyps / fibroids. I am in good shape, exercise regularly and eat well. I am beginning to believe these symptoms are related to hormone imbalance from going off the pill. My symptoms appear to be getting worse as I progress and would love to hear of other people’s similar stories…
Thanks!
m
iVillage Member
Registered: 10-29-2010
Fri, 10-29-2010 - 1:22pm

iVillage Member
Registered: 02-19-2004
Fri, 10-29-2010 - 5:58pm

Ive been off the pill for 6 weeks and convinced myself that I was pregnant.